Panic attacksI just started a new constitutional remedy baptisia tinc and my question is I normally have panic attacks and is it normal to have aggravations as panic attacks?
Location20 on 2019-08-02
When you have a reaction to a remedy, good,
Or aggravation, or new symptoms- stop taking it.
It means that the reaction has activated your
Life force - so you observe the direction of
The result. With aggravation, it should subside
After some days, so you have to wait and
See what goes on.
♥ simone717 8 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.